MathSciNet Relay Station
MathSciNet bibliographic data
MR2966929 34K18 (34K13 34K20)
Akkocaoğlu, Hande; Merdan, Hüseyin; Çelik, Canan Hopf bifurcation analysis of a general non-linear differential equation with delay. J. Comput. Appl. Math. 237 (2013), no. 1, 565–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement